Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lifesux

Confused about Accutane..

If Accutane stays in your body for 10 to 11 years, like I've read many times.. why do some people have relapses? Or.. why do some people have a relapse, yet they still have the side effects of Accutane? I can understand if someone had the side effects of accutane and clear skin.. but acne return and side effects? :think: I've been off for 4 months now and I took 40mg for 7 months and I weigh 101 pounds. My nose is still dry/bloody.. yet my acne seems to be returning. I'm slowly giving up hope that maybe it's due to new products as my zitz seem to be getting bigger and bigger. And I'm waking up with more and more tiny bumps on my face each day. And my oil has definatly returned at this point. Am I getting acne because of my oil? I still find it odd that I'm breaking out mostly on my forhead and chin/jawline.. and i've never broken out much in those area's before accutane. My main problem was my cheeks.. and I rarely get anything there. :think:

Share this post


Link to post
Share on other sites

2 months MAX that accutane stays in your body. anything saying more than that is not true.

many (many many) people have to take accutane courses 2, 3, 4 times or MORE to get acne into remission.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×